共 50 条
- [1] Asymptotic Stability of Global Solutions to Nonlinear Wave Equation with Strong Dissipative Term and Source Term [J]. ICMS2009: PROCEEDINGS OF THE SECOND INTERNATIONAL CONFERENCE ON MODELLING AND SIMULATION, VOL 5, 2009, : 130 - 133
- [4] Global solvability and asymptotic stability for the wave equation with nonlinear boundary damping and source term [J]. CONTRIBUTIONS TO NONLINEAR ANALYSIS: A TRIBUTE TO D. G. DE FIGUEIREDO ON THE OCCASION OF HIS 70TH BIRTHDAY, 2006, 66 : 161 - +
- [5] Asymptotic Behavior of Global Solutions for Some Nonlinear Wave Equation [J]. PROGRESS IN INDUSTRIAL AND CIVIL ENGINEERING III, PT 1, 2014, 638-640 : 1691 - 1694
- [6] Asymptotic stability of kink profile solitary wave solutions for generalized gardner equation with dissipative term [J]. MODERN PHYSICS LETTERS B, 2022, 36 (09):
- [7] Global Asymptotic Stability of Solutions to Nonlinear Marine Riser Equation [J]. Journal of Inequalities and Applications, 2010